MathSciNet Relay Station
MathSciNet bibliographic data
MR2439413 35L65 (35B35 35B40 35Q35 76E30 76N10 76N15)
Duan, Ran; Liu, Hongxia; Zhao, Huijiang Nonlinear stability of rarefaction waves for the compressible Navier-Stokes equations with large initial perturbation. Trans. Amer. Math. Soc. 361 (2009), no. 1, 453–493.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement